# SDR AALA202312209229

- Difficulty date: December 16, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 66,874 hours, 31,163 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN OR CLOSE. MAINTENANCE LUBRICATED THE FLIGHT DECK DOOR LATCHES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
